RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 227–228 (Mi umn4957)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The central limit theorem for a “noncommutative” stationary random process

V. V. Anshelevich


Full text: PDF file (155 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 14.11.1972

Citation: V. V. Anshelevich, “The central limit theorem for a “noncommutative” stationary random process”, Uspekhi Mat. Nauk, 28:5(173) (1973), 227–228

Citation in format AMSBIB
\Bibitem{Ans73}
\by V.~V.~Anshelevich
\paper The central limit theorem for a ``noncommutative'' stationary random process
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn4957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=395611}
\zmath{https://zbmath.org/?q=an:0295.60023}


Linking options:
  • http://mi.mathnet.ru/eng/umn4957
  • http://mi.mathnet.ru/eng/umn/v28/i5/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. G. Sinai, V. V. Anshelevich, “Some problems of non-commutative ergodic theory”, Russian Math. Surveys, 31:4 (1976), 157–174  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:143
    Full text:59
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019